We use cookies to improve your experience with our site.

Indexed in:

SCIE, EI, Scopus, INSPEC, DBLP, CSCD, etc.

Submission System
(Author / Reviewer / Editor)
Volume 18 Issue 4
July  2003
Turn off MathJax
Article Contents
XU ZhiWei, BU GuanYing. A Theorem on Grid Access Control[J]. Journal of Computer Science and Technology, 2003, 18(4).
Citation: XU ZhiWei, BU GuanYing. A Theorem on Grid Access Control[J]. Journal of Computer Science and Technology, 2003, 18(4).

A Theorem on Grid Access Control

More Information
  • Published Date: July 14, 2003
  • The current grid security research is mainly focused onthe authentication of grid systems. A problem to be solved by gridsystems is to ensure consistent access control. This problem iscomplicated because the hosts in a grid computing environment usuallyspan multiple autonomous administrative domains. This paper presents agrid access control model, based on asynchronous automata theory andthe classic Bell-LaPadula model. This model is useful to formally studythe confidentiality and integrity problems in a grid computingenvironment. A theorem is proved, which gives the necessary andsufficient conditions to a grid to maintain confidentiality. Theseconditions are the formalized descriptions of local (node) relations orrelationship between grid subjects and node subjects.

Catalog

    Article views (5) PDF downloads (1512) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return